de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Stringy corrections to the Wilson loop in Script N = 4 super Yang-Mills theory

Förste, S., Ghoshal, D., & Theisen, S. (1999). Stringy corrections to the Wilson loop in Script N = 4 super Yang-Mills theory. Journal of High Energy Physics, 1999(8): 13. doi:10.1088/1126-6708/1999/08/013.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-582C-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-582E-6
Genre: Journal Article

Files

show Files
hide Files
:
jhep081999013.pdf (Publisher version), 233KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Förste, Stefan1, Author
Ghoshal, Debashis, Author
Theisen, Stefan2, Author              
Affiliations:
1External Organizations, escidoc:persistent13              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: We study stringy fluctuations as a source for corrections to the Wilson loop as obtained from the superstring on AdS5 × S5/Script N = 4 SYM correspondence. We give a formal expression in terms of determinants of two-dimensional operators for the leading order correction.

Details

show
hide
Language(s):
 Dates: 1999-09
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 379429
DOI: 10.1088/1126-6708/1999/08/013
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of High Energy Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 1999 (8) Sequence Number: 13 Start / End Page: - Identifier: ISSN: 1029-8479